# SDR CALA2015103000881

- Difficulty date: October 29, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924
- Aircraft serial: 31622
- Aircraft time: 24,985 hours, 8,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 7723516 CLOSED IN ERROR EMER AISLE LIGHT ROW 26 ABC INOPERATIVE.  REPLACED LAMP, NO HELP.  TROUBLESHOOTING REQUIRED CONTROL 378818.  FOUND AISLE LIGHT STATION 727B DISCONNECTED ABOVE OVERHEAD BIN IAW 33-15-13 WDM.  CONNECTED LIGHT CHECKED NORMAL IAW AMM 33-51-00.
